MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ADVANTA 2 BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION ADVANTA 2 BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1190A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the siderail cable needed to be replaced.Unable to determine cause of impact that would tear off siderail from frame.Per the hillrom service manual the advanta 2 should be subject to an effective maintenance program.This will help make sure of a long, operative life for the advanta 2 bed.The preventative maintenance will help to reduce downtime due to excessive wear failures.An annual service of the bed is advised in order to maintain its characteristics and performance.Make sure the head and foot siderails are not bent or twisted.Make sure the latch mechanism operates correctly.An audible click must be heard.Remove the siderail cover, and make sure the mounting screws are tight.Inspect the cable routing for pinching, binding, and damage.Make sure all functions on the caregiver control operate correctly.Repair or replace the siderail as necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in aug 27, 2024.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the siderail cable assembly, control membrane and bracket to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
On 20-feb-2026, a company representative - service personnel contacted technical service to report that advanta 2 frame (product code p1190a000091, serial number (b)(6)), had an issue, account stated siderail detached.This occurred after patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
ADVANTA 2 BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24631879
Report Number3006697241-2026-00106
Device Sequence Number8697642
Product Code FNL
UDI-Device Identifier00887761000933
UDI-Public(01)00887761000933(11)140813
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1190A
Device Catalogue NumberP1190A000091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown